# SDR CA070905005

- Difficulty date: August 30, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 33,699 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 3240 · Landing Gear Brake System
- Part: Lever
- Part number: 30Z10322
- Condition: Failed
- Location: Park Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ARRIVING AT AIRPORT, THE AIRCRAFT ROLLED FORWARD AFTER THE PARK BRAKE WAS APPLIED WITH ENGINES STILL RUNNING AND THEN CONTACTED GROUND EQUIPMENT.  MAINTENANCE DETERMINED THAT THERE WAS A FAULT WITH THE PARK BRAKE SYSTEM AND THE HANDLE ASSEMBLY WAS REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20070905005)
